# SDR HALA2019073100376

- Difficulty date: July 30, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 27,160 hours, 4,315 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: 43282690002
- Part serial: 56357
- Condition: Inoperative
- Location: Fuel System
- Part time: 16,421 hours, 2,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RT WING FUEL TANK OUTER INLET VALVE ACTUATOR INOP.  REPLACED RT WING OUTER TANK INLET VALVE ACTUATOR FIN # 500QU2 PER AMM 28-25-57-400-801-A. OPS CHECK OK.
